it means you need to reduce your intake or even better quit - your either upsetting your stomach lining or worse... it's happened to me before and my doctor sent me to A&E, are you passing blood or black stools?
Roxy, your it sounds like you stomach or esophagus is bleeding. Just like mentioned in the above posts. Old blood turns black in the body. Medication is nessasary and you must stop drinking immediately. Stomach ulcers can become bad enough to eat a hole through the stomach lining.Quitting drinking is not enough, you must get to a doctor immediatly. Friday is a good day to leave work early for an emergency appointment. Your weekend plans are cancelled. An endoscopy is needed. You may even consider going in to the ER at the hospital. You must be a pretty heavy drinker for it to get this bad.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.